My mum is at the age of 82, for the last two years she is having her right leg swollen, doctor advised her to change the medicine for HBP, ie from nifedipine/propranolol to Co- Diovan and then to Diovan, but still no improvement. I wonder is there any other possible organ that cause the swollen and painfull in her leg, now she can hardly walk. Other than medicine and heart, any other possibility ?
This could be due to edema, in simple words edema is due to the water retention in the tissues, usually HBP patients to suffer from this ailment, it is recommended to seek medical advice perhaps a diuretic could be of help, but do consult the doc before taking/giving any med., hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 3 answers
Posted 29 Jun 2010 • 1 answer
Posted 29 Dec 2011 • 1 answer
My ankle and lower leg is still swollen after 3 months post surgery. I have been walking as much as?
Posted 8 Apr 2014 • 1 answer
Posted 8 Jul 2016 • 0 answers